계명대학교 의학도서관 Repository

Doxorubicin에 의한 심근증 1례

Metadata Downloads
Affiliated Author(s)
권태찬강진무
Alternative Author(s)
Kwon, Tae ChanKang, Chin Moo
Journal Title
Keimyung Medical Journal
Issued Date
1990
Keyword
DoxorubicinCardiomyopathy
Abstract
Doxorubicin is effective chemotherapeutic agent in the treatment of various solid tumor and hematologic malignancies. Because of its cardiotoxicity, however, early inappropriate discontinuation of doxorubicin therapy in unavoidable and may minimize its therapeutic efficacy in may patients. Doxorubicin cardoptpxicity is dose related and the cardiomyopathy is fatal in over half the cases. Authers have experienced a case of doxorubicin induced cardiomyopathy in a 4 years old girl who diagnosed dose is 345mg/M?. She also had right nephrectomy and irradiation to the right kidney area. Brief review of the literature was made.
Alternative Title
A Case of Doxorubicin Induced Cardiomyopathy
Department
Dept. of Pediatrics (소아청소년학)
Publisher
Keimyung University School of Medicine
Citation
권치한 et al. (1990). Doxorubicin에 의한 심근증 1례. Keimyung Medical Journal, 9(2), 269–275.
Type
Article
URI
https://kumel.medlib.dsmc.or.kr/handle/2015.oak/14634
Appears in Collections:
2. Keimyung Medical Journal (계명의대 학술지) > 1990
1. School of Medicine (의과대학) > Dept. of Pediatrics (소아청소년학)
Authorize & License
  • Authorize공개
Files in This Item:

Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.